File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic behavior of bandwidth selected by the cross-validation method for local polynomial fitting

TitleAsymptotic behavior of bandwidth selected by the cross-validation method for local polynomial fitting
Authors
KeywordsCross-Validation
Local Polynomial Fitting
Nonparametric Regression
Strongly Mixing
Issue Date2002
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmva
Citation
Journal Of Multivariate Analysis, 2002, v. 83 n. 2, p. 265-287 How to Cite?
AbstractIn this paper, the asymptotic optimality of the cross validation bandwidth selector for the local polynomial fitting under strongly mixing dependence is obtained. The asymptotic normality of the bandwidth selected by the cross-validation method is derived, which is an extension of W. Härdle, P. Hall, and J. S. Marron (1988, J. Am. Statist. Assoc. 83, 86-101). © 2002 Elsevier Science (USA).
Persistent Identifierhttp://hdl.handle.net/10722/172392
ISSN
2015 Impact Factor: 0.857
2015 SCImago Journal Rankings: 1.458
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXia, Yen_US
dc.contributor.authorLi, WKen_US
dc.date.accessioned2012-10-30T06:22:18Z-
dc.date.available2012-10-30T06:22:18Z-
dc.date.issued2002en_US
dc.identifier.citationJournal Of Multivariate Analysis, 2002, v. 83 n. 2, p. 265-287en_US
dc.identifier.issn0047-259Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/172392-
dc.description.abstractIn this paper, the asymptotic optimality of the cross validation bandwidth selector for the local polynomial fitting under strongly mixing dependence is obtained. The asymptotic normality of the bandwidth selected by the cross-validation method is derived, which is an extension of W. Härdle, P. Hall, and J. S. Marron (1988, J. Am. Statist. Assoc. 83, 86-101). © 2002 Elsevier Science (USA).en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmvaen_US
dc.relation.ispartofJournal of Multivariate Analysisen_US
dc.subjectCross-Validationen_US
dc.subjectLocal Polynomial Fittingen_US
dc.subjectNonparametric Regressionen_US
dc.subjectStrongly Mixingen_US
dc.titleAsymptotic behavior of bandwidth selected by the cross-validation method for local polynomial fittingen_US
dc.typeArticleen_US
dc.identifier.emailLi, WK: hrntlwk@hku.hken_US
dc.identifier.authorityLi, WK=rp00741en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1006/jmva.2001.2048en_US
dc.identifier.scopuseid_2-s2.0-0036859875en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036859875&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume83en_US
dc.identifier.issue2en_US
dc.identifier.spage265en_US
dc.identifier.epage287en_US
dc.identifier.isiWOS:000179521500001-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXia, Y=7403027730en_US
dc.identifier.scopusauthoridLi, WK=14015971200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats